# SDR FDEA201906181344

- Difficulty date: June 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 93,814 hours, 40,133 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Part number: ARB11881
- Condition: Out Of Alignment
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

ON FINAL APP. WITH FLAPS 22*, EXTENDED GEAR AND GOT  SLAT DISAG ALERT. PREFORMED GO-AROUND AND RETRACTED  GEAR & FLAPS ONLY TO 15*. WENT TO QRH FOR SLAT  DISAG. DID FLAP 22* LANDING AND LEFT FLAPS & SLATS  IN 22* POSITION ALL THE WAY TO SHUTDOWN. ALERT DID  GO AWAY DURING GO AROUND WHEN FLAPS WENT TO 15%.   FOUND L4A SENSOR IN PSEU READOUT IN NEED OF ADJUSTMENT, FOUND SLAT TRACK 10 FWD 4 SUPPORT BLOCKS WORN, R & R BLOCKS REF  AMM 27-80-04-2, ADJUSTED L4A SENSOR REF 27-84-02-5, OPS CHECKS NORMAL
